Electron. J. Diff. Eqns., Vol. 2008(2008), No. 39, pp. 1-9.

Nonlinear Volterra integral equations in Henstock integrability setting

Bianca-Renata Satco

We prove the existence of global solutions for nonlinear Volterra-type integral equations involving the Henstock integral in Banach spaces. The functions governing the equation are supposed to be continuous only with respect to some variables and to satisfy some integrability or boundedness conditions. Our result improves the similar one given in [16] (where uniform continuity was required), as well as those referred therein. Then a related existence result is deduced in the set-valued case.

Submitted January 29, 2008. Published March 14, 2008.
Math Subject Classifications: 45D05, 26A39, 47H10.
Key Words: Nonlinear Volterra equation; Henstock integral; Darbo's fixed point theorem.

Show me the PDF file (218 KB), TEX file, and other files for this article.

Bianca-Renata Satco
Faculty of Electrical Engineering and Computer Science
"Stefan cel Mare" University of Suceava
Universitatii 13 - Suceava - Romania
email: bisatco@eed.usv.ro

Return to the EJDE web page